Result of search for papers related to "mp_arc 10-157".
Page 1. Papers 1 - 32 of 128 matching the query. Best matches first:
10-157 Oleg Zubelevich
A Note on Existence Theorem of Peano (118K, pdf) Sep 27, 10
Abstract , Paper (src), View paper (auto. generated pdf), Index of related papers

10-191 Oleg Zubelevich
A Note on Existence Theorem of Peano II (110K, pdf) Nov 30, 10
Abstract , Paper (src), View paper (auto. generated pdf), Index of related papers

11-19 Oleg Zubelevich
Several Notes on Existence Theorem of Peano (108K, pdf) Feb 10, 11
Abstract , Paper (src), View paper (auto. generated pdf), Index of related papers

05-139 Oleg Zubelevich
Abstract version of the Cauchy-Kowalewski Problem (180K, pdf) Apr 16, 05
Abstract , Paper (src), View paper (auto. generated pdf), Index of related papers

06-189 Oleg Zubelevich
Peano type theorem for abstract parabolic equation (280K, pdf) Jun 27, 06
Abstract , Paper (src), View paper (auto. generated pdf), Index of related papers

12-108 Raffaella Servadei
Infinitely many solutions for fractional Laplace equations with subcritical nonlinearity (76K, LaTeX) Oct 4, 12
Abstract , Paper (src), View paper (auto. generated ps), Index of related papers

96-194 Gregory L. Eyink and Jack Xin
Existence and Uniqueness of $L^2$-Solutions at Zero-Diffusivity in the Kraichnan Model of a Passive Scalar (95K, LaTeX) May 15, 96
Abstract , Paper (src), View paper (auto. generated ps), Index of related papers

97-409 Kuelske, C.
A Random Energy Model for Size Dependence: Recurrence vs. Transience (364K, PS) Jul 18, 97
Abstract , Paper (src), View paper (auto. generated ps), Index of related papers

05-410 Mar\'{\i}a de los \'Angeles Sandoval Romero and Ricardo Weder
The Initial Value Problem, Scattering and Inverse Scattering, for Non-Linear Schr\"odinger Equations with a Potential and a Non-Local Non-Linearity (62K, Latex) Dec 1, 05
Abstract , Paper (src), View paper (auto. generated ps), Index of related papers

06-315 Oleg Zubelevich
On parabolic problems with non-Lipschitz nonlinearity (306K, pdf) Nov 4, 06
Abstract , Paper (src), View paper (auto. generated pdf), Index of related papers

08-197 Ulrich Mutze
An asynchronous leap-frog method (336K, pdf) Oct 24, 08
Abstract , Paper (src), View paper (auto. generated pdf), Index of related papers

12-145 Giovanni Molica Bisci and Raffaella Servadei
A bifurcation result for non-local fractional equations (329K, pdf) Nov 26, 12
Abstract , Paper (src), View paper (auto. generated pdf), Index of related papers

14-43 Alessio Fiscella, Giovanni Molica Bisci, Raffaella Servadei
Bifurcation and multiplicity results for critical nonlocal fractional Laplacian problems (490K, pdf) May 19, 14
Abstract , Paper (src), View paper (auto. generated pdf), Index of related papers

15-53 Alberto Lastra, Stephane Malek
On parametric Gevrey asymptotics for some nonlinear initial value Cauchy problems (618K, pdf) Jun 17, 15
Abstract , Paper (src), View paper (auto. generated pdf), Index of related papers

92-181 Schenkel A., Stubbe J., Wittwer P.
Asymptotics of Solutions in a A+B -> C Reaction-Diffusion System (219K, postscript) Nov 6, 92
Abstract , Paper (src), View paper (auto. generated ps), Index of related papers

95-403 Timo Seppalainen
A Microscopic Model for the Burgers Equation and Longest Increasing Subsequences (127K, AMS-TeX) Sep 1, 95
Abstract , Paper (src), View paper (auto. generated ps), Index of related papers

96-196 Jorba A., Villanueva J.
On the Persistence of Lower Dimensional Invariant Tori under Quasiperiodic Perturbations (154K, LaTeX) May 15, 96
Abstract , Paper (src), View paper (auto. generated ps), Index of related papers

96-290 Motovilov A.K.
Removal of the resolvent-like energy dependence from interactions and invariant subspaces of a total Hamiltonian. 20 pages, RevTeX style, published version of the paper. Journal-ref: J. Math. Phys., 1995, vol. 36 (12), pp. 6647-6664 (87K, LaTeX) Jun 16, 96
Abstract , Paper (src), View paper (auto. generated ps), Index of related papers

99-396 W. Chen
JACOBIAN MATRIX: A BRIDGE BETWEEN LINEAR AND NONLNEAR POLYNOMIAL-ONLY PROBLEMS (298K, PDF) Oct 19, 99
Abstract , Paper (src), View paper (auto. generated pdf), Index of related papers

02-16 X. Cabre, E. Fontich, R. de la Llave
The parameterization method for invariant manifolds I: manifolds associated to non-resonant subspaces (215K, LaTeX) Jan 10, 02
Abstract , Paper (src), View paper (auto. generated ps), Index of related papers

02-519 Christof Kuelske
Regularity properties of potentials for joint measures of random spin systems (207K, postscript) Dec 15, 02
Abstract , Paper (src), View paper (auto. generated ps), Index of related papers

02-533 Shuichi Tasaki,Taku Matsui
Fluctuation Theorem, Nonequilibrium Steady States and MacLennan-Zubarev Ensembles of $L^1$-Asymptotic Abelian C$^*$ Dynamical Systems (303K, pdf) Dec 29, 02
Abstract , Paper (src), View paper (auto. generated pdf), Index of related papers

05-218 D. Bambusi, A. Ponno
On Metastability in FPU (361K, pdf) Jun 20, 05
Abstract , Paper (src), View paper (auto. generated pdf), Index of related papers

05-345 Michael V. Klibanov
Lipschitz stabilty for hyperbolic inequalities in octants with the lateral Cauchy data and refocusing in time reversal (209K, pdf) Sep 29, 05
Abstract , Paper (src), View paper (auto. generated pdf), Index of related papers

05-391 Juerg Froehlich and Enno Lenzmann
Blow-Up for Nonlinear Wave Equations describing Boson Stars (244K, LaTeX 2e) Nov 14, 05
Abstract , Paper (src), View paper (auto. generated pdf), Index of related papers

07-232 Valerio Lucarini
Response Theory for Equilibrium and Non-Equilibrium Statistical Mechanics: Causality and Generalized Kramers-Kronig relations (274K, PDF) Oct 4, 07
Abstract , Paper (src), View paper (auto. generated pdf), Index of related papers

12-61 Alessio Fiscella, Raffaella Servadei, Enrico Valdinoci
A resonance problem for non-local elliptic operators (54K, LaTeX) May 18, 12
Abstract , Paper (src), View paper (auto. generated ps), Index of related papers

12-128 Alessio Fiscella, Raffaella Servadei, Enrico Valdinoci
Asymptotically linear problems driven by fractional Laplacian operators (528K, pdf) Oct 25, 12
Abstract , Paper (src), View paper (auto. generated pdf), Index of related papers

14-39 Tepper L. Gill, Daniel Williams and Woodford W. Zachary
Global solutions to the homogeneous and inhomogeneous Navier-Stokes equations (83K, AMS-LaTeX) May 14, 14
Abstract , Paper (src only), Index of related papers

14-65 Zhang Binlin, Giovanni Molica Bisci and Raffaella Servadei
Superlinear nonlocal fractional problems with infinitely many solutions (514K, pdf) Aug 26, 14
Abstract , Paper (src), View paper (auto. generated pdf), Index of related papers

16-94 Serena Dipierro, Luca Lombardini, Pietro Miraglio, Enrico Valdinoci
The Phillip Island penguin parade (a mathematical treatment) (2510K, pdf) Nov 26, 16
Abstract , Paper (src), View paper (auto. generated pdf), Index of related papers

91-11 B.Toth
Failure of saturated ferromagnetism for the Hubbard model with two holes (40K, TeX) Jul 13, 91
Abstract , Paper (src), View paper (auto. generated ps), Index of related papers


Next page
Return to mp_arc home page